# SDR NWAA082775647

- Difficulty date: June 17, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 36,694 hours, 14,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE SEVERAL EMERGENCY LIGHTS, INCLUDING ESCAPE PATH LIGHTS AT ROWS 23 THROUGH 25, AND EXIT SIGNS AT ROWS 21DEF AND 22ABC WOULD NOT TEST.  MAINTENANCE REPLACED THE ASSOCIATED EMERGENCY LIGHT BATTERY PACK AT 21DEF, ALL OPERATIONS CHECKED NORMAL.  (A)
